# SDR ASOA2013122709705

- Difficulty date: December 7, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,025 hours, 31,064 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 FLOORBEAM AT BS 409.  FOUND OUT OF LIMITS IAW SRM TR 53-27.  REPAIRED IAW REO 601R-53-31-807 AND SRM 51-42-06, 51-42-15 51-42-20 AND 51-42-34.
